Moreira Cavalcanti, Marcelo
Exact controllability of the wave equation with Neumann boundary condition and time-dependent coefficients
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6 : Tome 8 (1999) no. 1 , p. 53-89
Zbl 1002.93023 | MR 1721574
URL stable : http://www.numdam.org/item?id=AFST_1999_6_8_1_53_0

Bibliographie

[1] Bardos (C.) and Cheng (C.) . - Control and stabilization for the wave equation, part III: domain with moving boundary, SIAM J. Control and Optimization 19 (1981), pp. 123-138. MR 603085 | Zbl 0461.93038

[2] Bardos (C.), Lebeau (G.) and Rauch (J.) .- Sharp sufficient conditions for the observation, control and stabilization of waves from the boundary, SIAM J. Control and Optimization 30, n° 5 (1992), pp. 1024-1065. MR 1178650 | Zbl 0786.93009

[3] Cioranescu (D.), Donato (P.) and Zuazua (E.) .- Exact boundary controllability for the wave equation in domains with small holes, J. Math. Pures Appl. 71 (1992), pp. 343-357. MR 1176016 | Zbl 0843.35009

[4] Coron (J.-M.) .- Contrôlabilité exacte frontière de l'équation d'Euler des fluides parfais incompressibles bidimensionnels, C.R.A.S. Paris, Série I, 317 (1993), pp. 271-276. MR 1233425 | Zbl 0781.76013

[5] Fuentes Apolaya (R.) .- Exact Controllability for temporally wave equation, Portugaliae Math. 51, n° 4 (1994), pp. 475-488. MR 1313160 | Zbl 0828.49008

[6] Lagnese (J.) . - Control of wave processes with distributed controls supported on a subregion, SIAM J. Control and Optimization 21 (1983), pp. 68-85. MR 688440 | Zbl 0512.93014

[7] Lagnese (J.) .- Boundary patch control of the wave equation in some non-star complemented regions, J. Math. Anal. 77 (1980), pp. 364-380. MR 593220 | Zbl 0451.93015

[8] Lagnese (J.) .- Boundary value control of a class of hyperbolic equations in a general region, SIAM J. Control and Optimization 15, n° 6 (1977), pp. 973-983. MR 477480 | Zbl 0375.93029

[9] Lagnese (J.) and Lions (J.-P.) .- Modelling, Analysis and Exact Controllability of Thin Plates, R.M.A. Collection 6, Masson, Paris (1988). MR 953313 | Zbl 0662.73039

[10] Lasiecka (I.) and Triggiani (R.) . - Exact controllabily for the wave equation with Neumann boundary control, Appl. Math. Optim. 19 (1989), pp. 243-290. MR 974187 | Zbl 0666.49012

[11] Komornik (V.) .- Exact controllability in short time for wave equation, Ann. Inst. Henri-Poincaré 6 (1989), pp. 153-164. Numdam | MR 991876 | Zbl 0672.49025

[12] Lions (J.-P.) . - Contrôlabilité exacte, perturbations et stabilisation de systèmes distribués, Tome 1, Masson, Paris (1988). MR 953547 | Zbl 0653.93002

[13] Lions (J.-P.) and Magenes (E.) .- Problèmes aux limites non homogènes, Applications, Vol. 1, Dunod, Paris (1968). MR 247243 | Zbl 0165.10801

[14] Medeiros (L.A.) . - Exact control for a Timoshenko model of vibrations beams, Adv. Math. Sci. Appl. 2 (1993), pp. 47-61. MR 1239248 | Zbl 0860.93014

[15] Milla Miranda (M.) .- Contrôlabilité exacte de l'équation des ondes dans des domaines non cylindriques, C.R.A.S. Paris 317 (1993), pp. 495-499. MR 1239037 | Zbl 0784.93045

[16] Milla Miranda (M.) and Medeiros (L.A.) .- Exact controllability for the Schroedinger equation in non cylindrical domain, C.R.A.S. Paris 319 (1994), pp. 685-689. MR 1300070 | Zbl 0809.93026

[17] Soriano (J.A.) .- Controlabilidad exacta de la equación del telégrafo generalizada, Rev. Mat. Univ. Complutense de Madrid 8 (1995), pp. 495-493. Zbl 0873.93010

[18] Zuazua (E.) .- Exact controllability for the semilinear wave equation, J. Math. Appl. 69 (1990), pp. 1-32. MR 1054122 | Zbl 0638.49017